A 32-year-old male asked:
Chronic inflamation after treated for h pylori.pain lasts all day.radiatesto back.stomach fullness, bloating, heart burn.on nexium (esomeprazole) and carafate.no btr?
1 doctor answer • 1 doctor weighed in
Cardiology 35 years experience
See your gastro Md: With continued discomfort while on Nexium (esomeprazole) you must seek further medical help as you may have an ulcer which could bleed. In the meantime please avoid citrus and spicy foods esp tomato based productd and juices. Also avoid alcohol and caffeine. Good luck!
3.4k viewsAnswered >2 years ago
Last updated Mar 16, 2021
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.